# SDR JJBA2011721156

- Difficulty date: February 4, 2011
- Submitted: February 6, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,340 hours, 37,049 cycles
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: 7589141
- Condition: Clogged
- Location: Nr 2 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FOR A TEST FLIGHT, AIRCREW NOTICED THE NR 2 ENGINE FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  GROUND MX CREW CHANGED THE FUEL PUMP INLET AND OUTLET FILTERS.  PERFORMED GROUND MX RUNS, PERFORMED SATISFACTORY.  ACFT WAS RELEASED FOR TEST FLIGHT AND RESULTS WERE SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
